Some characterizations of the natural exponential families in R² and related Laplace transforms

Joanna Matysiak

Abstract

We characterize some natural exponential families in R^2 via diagonal elements of quadratic variance function. Our proofs rely on Laplace transforms, and along the way, we obtain some new characterizations for Laplace transforms of probability measures in certain classes of functions.
Author Joanna Matysiak ZRPSM
Joanna Matysiak,,
- Department of Probability and Mathematical Statistics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X
Issue year2016
Vol439
No2
Pages551-574
Publication size in sheets1.15
Keywords in EnglishLaplace transform, Probability measures, Variance functions
Abstract in PolishW pracy udowodniono kilka wyników charakteryzujących naturalne rodziny wykładnicze na płaszczyźnie poprzez elementy diagonalne kwadratowej funkcji wariancji. Stosowana technika dowodowa opiera się na transformacie Laplace
DOIDOI:10.1016/j.jmaa.2016.02.046
URL http://www.sciencedirect.com/science/article/pii/S0022247X16001803
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 35.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.064 (2) - 2016=1.151 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back